Active Ingredient(s) & Purpose:Â
400 mg Ibuprofen (present as free acid and potassium salt); Analgesic
For fast, long-lasting (up to 8 hours) and effective relief of pain from inflammation associated with arthritis.
Adults and children over 12: Take 1 Liqui-Gel every 6-8 hours as needed. Do not exceed 3 Liqui-Gels in 24 hours, unless directed by a doctor.
Keep out of reach of children. This package contains enough medicine to seriously harm a child.
Do not take Advil if taking daily low dose acetylsalicylic acid (ASA, 81 â€“ 325 mg), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients.
D&C yellow no. 10, FD&C green no. 3, FD&C red no. 40, gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.